# SDR 3EJA202503050002

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N743JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0707
- Aircraft time: 1,283 hours, 821 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0266180
- Part serial: 4299P00101
- Condition: Torn
- Location: Zone 700
- Part time: 94 hours, 64 cycles
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E, O

## Discrepancy

ON LANDING THE RIGHT MAIN TIRE SUFFERED A SIDEWALL FAILURE.  THE MORNING PREFLIGHT THE TIRE LOOKED GOOD.
